Quasiregular mappings in even dimensions

Tadeusz Iwaniec Institut Mittag-Leffler, Djursholm, Sweden Gaven Martin Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331769

Acta Mathematica, 170, (1), 29-81, 1990.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 217 downloads ] [ 0 comments ]
@inproceedings{tadeusz1990quasiregular,
  title={Quasiregular mappings in even dimensions},
  author={Tadeusz Iwaniec, and Gaven Martin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203319202601478},
  booktitle={Acta Mathematica},
  volume={170},
  number={1},
  pages={29-81},
  year={1990},
}
Tadeusz Iwaniec, and Gaven Martin. Quasiregular mappings in even dimensions. 1990. Vol. 170. In Acta Mathematica. pp.29-81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203319202601478.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved